# SDR 99ZZZX2323

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, FOUND THE APU TEE DUCT FORWARD OF SURGE VALVE CRACKED.  REPLACED TEE DUCT, REPAIRED THREAD INSERTS, OPS CHECKED NORMAL, NO LEAKS NOTED.
